# SDR CA011018013

- Difficulty date: October 17, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 25S5D508419
- Condition: Damaged
- Location: Deice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH A VIBRATION WAS FELT BY THE FLIGHT CREW. VISUAL INSPECTION BY THE FLIGHT CREW REVEALED THE OB LEFT HAND WING DEICE BOOT WAS RIPPED AND FLAPING AGAINST THE WING. THE AIRCRAFT LANDED WITH OUT INCIDENT, HOWEVER A PORTION OF THE DEICE BOOT SEPERATED FROM THE AIRCRAFT. THERE WAS NO DAMAGE INFLICTED UPON THE AIRCRAFT.
